# SDR UIEA2022060200568

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,437 hours
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Indicator
- Part number: CF680C2B1F
- Part serial: 706216
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

ENGINE #2 OIL QUANTITY INDICATED 19 PRIOR TO START, 14 AFTER START, 10 AT THE TOP OF THE CLIMB, AND DECREASED TO 7 BY LANDING AFTER 2:51 FLIGHT TIME.  RETURNED TO RKSI WITH ENGINE #2 AT IDLE POWER. REMOVED AND REPLACED WITH NO.2 ENG AND THEN LEAK CHECK NORMAL AND RUN UP TEST NORMAL AS PER AMM 71-00-02 AND AMM 71-00-00
